# SDR AALA202101059013

- Difficulty date: January 3, 2021
- Submitted: January 5, 2021
- Operation: Air carrier
- Aircraft: N875NN
- Make and model: Boeing 737823
- Aircraft serial: 33220
- Aircraft time: 28,278 hours, 11,639 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  L1 DOOR HANDLE WAS DIFFICULT TO CLOSE AND OPEN.  LUBRICATED L1 ENTRY DOOR, PER AMM 12-25-11.
